# SDR 2007UALA03214

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 55,810 hours, 31,050 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Bs 781 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT OPENING, NEED TO CUT RT CREASE BEAM INNER CHORD AT CABIN FLOOR STR 17R TO REMOVE SEGMENT TO FACILITATE FRAME REPAIR AT BS 781.  REPAIRED PER SRM 51-70-12 FIG 1 SHEET 3 PAGE 5-6.
